Access count of this item: 86

Files in This Item:
File Description SizeFormat 
0941-5.pdf371.37 kBAdobe PDFView/Open
Title: Non-monotone Bifurcation on Quadratic Rational Families
Authors: FUJIMURA, Masayo
Issue Date: Mar-1996
Publisher: 京都大学数理解析研究所
Journal title: 数理解析研究所講究録
Volume: 941
Start page: 30
End page: 35
MR Number: 1410318
Appears in Collections:0941 数式処理における理論とその応用の研究

Show full item record

Export to RefWorks

Export Format: 

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.